Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: T. N. Shorey and R. Tijdeman
Title: Exponential Diophantine equations
Additional book information Cambridge Tracts in Mathematics, vol. 87, Cambridge University Press, Cambridge, 1986, x + 240 pp. ISBN 0-521-26826-5.

Author: B. M. M. de Weger
Title: Algorithms for Diophantine equations
Additional book information CWI Tract 65, Center for Mathematics and Computer Science, POB 4079, 1009 AB Amsterdam, The Netherlands, 1989, viii + 212 pp. ISBN 90-6196-375-3.


Review Information

Reviewer: J. L. Brenner
Journal: Bull. Amer. Math. Soc. 25 (1991), 145-146
DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16048-9
PII: S 0273-0979(1991)16048-9